# SDR SIMA20210929002

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N679AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500814
- Aircraft time: 40,528 hours, 36,116 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 4489946 MEL 33-23 AUTH# 09-375-C . ROW 16 FLOOR PROX LIGHTING INOP-C/A-FOUND FLOOR PROXIMITY EMERGENCY LIGHT #7 TO HAVE SPLICE SP9114 BROKEN. INSTALLED NEW SPLICE IAW SWPM 20-21-00. OPS CHECK GOOD. TRANSFERRED TO AML 4489950 ITEM #1.
